MathSciNet Relay Station
MathSciNet bibliographic data
MR2370085 60H15 (35R60 58J65)
Brzeźniak, Zdzisław; Ondreját, Martin Strong solutions to stochastic wave equations with values in Riemannian manifolds. J. Funct. Anal. 253 (2007), no. 2, 449–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement